# SDR UPS01835133

- Difficulty date: January 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3610130501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, FWD ACC COMPT AT FS 56 - 70 RT CUSP AT LONG 21R IS CORRODED AND CRACKED.  *S/D*  REMOVED AND REPLACED FITTING P/N 3610130501N IAW DC8 SRM 51-1-21 & 51-3-0.
